# SDR 03FDEA01932

- Difficulty date: November 10, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, OUTBOARD HINGE PIVOT HOLE NR 1 OUTBOARD CORRODED.  LT WING I/B FLAP, O/B HINGE PIVOT HOLE NR 1 O/B CORROSION   REMOVED & REPLACED AS PER FEDEX EA 1-5750-74248. WINGS - LEFT I/B TRAILING EDGE    FLAP -  HINGE BRACKETS  CORRODED.
